# SDR DLM88971351

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,360 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PRESS ON LEFT SIDE DECREASED DURING CLIMBOUT.  DID CHECKLIST, PRESS OK W/AUX TRANS PUMP ON.  REPLACED LT ENG DRIVEN PUMP AND FILTER PRESS AND LEAK CKD GOOD ON ENG RUN.
